Alert archive / Texas / Lake Wind Advisories in 2012

Lake Wind Advisory 39, NWS Shreveport, LA

November 22, 20124 states

NWS Shreveport, LA issued this lake wind advisory at Nov 22, 2012, 10:21 PM CST for 4 states. It took effect at Nov 23, 2012, 9:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2012, 10:21 PM CST (04:21 UTC)
In effect from
Nov 23, 2012, 9:00 AM CST
Expired
Nov 23, 2012, 4:00 PM CST
In force
7 hr
Issued by
NWS Shreveport, LA
All 28 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 84 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WWUS74 KSHV 230421
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 PM CST THU NOV 22 2012

...GUSTY WINDS ARE EXPECTED ACROSS PARTS OF EAST TEXAS...SOUTHEAST
OKLAHOMA...SOUTHWEST ARKANSAS...AND EXTREME NORTHWEST LOUISIANA ON
FRIDAY...

ARZ050-051-059>061-070>072-LAZ001>003-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-231200-
/O.NEW.KSHV.LW.Y.0039.121123T1500Z-121123T2200Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-CADDO-BOSSIER-WEBSTER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...SHREVEPORT...
BOSSIER CITY...MINDEN...IDABEL...CLARKSVILLE...MT VERNON...
MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...
GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...
HENDERSON...CARTHAGE
1021 PM CST THU NOV 22 2012

...LAKE WIND ADVISORY IN EFFECT FROM 9 AM TO 4 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 4 PM CST FRIDAY. 

* EVENT...A STRONG PRESSURE GRADIENT IN THE WAKE OF A COLD FRONT
  WILL RESULT IN NORTH WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS.

* TIMING...GUSTY WINDS CAN BE EXPECTED ON FRIDAY FROM ABOUT MID
  MORNING THROUGH LATE AFTERNOON.

* IMPACT...STRONG WINDS MAY MAKE BOATING DIFFICULT ON AREA
  WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

12
3 follow-up statements
531 
WWUS74 KSHV 230952
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 AM CST FRI NOV 23 2012

...GUSTY WINDS ARE EXPECTED ACROSS PARTS OF EAST TEXAS...
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND EXTREME NORTHWEST
LOUISIANA...DURING THE LATE MORNING AND AFTERNOON HOURS ON
FRIDAY...

ARZ050-051-059>061-070>072-LAZ001>003-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-231700-
/O.CON.KSHV.LW.Y.0039.121123T1500Z-121123T2200Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-CADDO-BOSSIER-WEBSTER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...SHREVEPORT...
BOSSIER CITY...MINDEN...IDABEL...CLARKSVILLE...MT VERNON...
MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...
GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...
HENDERSON...CARTHAGE
352 AM CST FRI NOV 23 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
4 PM CST THIS AFTERNOON...

* EVENT...A STRONG PRESSURE GRADIENT IN THE WAKE OF A COLD FRONT
  WILL RESULT IN NORTH WINDS OF 15 TO 25 MPH WITH A FEW HIGHER
  GUSTS.

* TIMING...GUSTY WINDS CAN BE EXPECTED ON FRIDAY FROM ABOUT MID 
  MORNING THROUGH LATE AFTERNOON. 

* IMPACT...STRONG WINDS MAY MAKE BOATING DIFFICULT ON AREA 
  WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

VII
310 
WWUS74 KSHV 231735
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
1135 AM CST FRI NOV 23 2012

...GUSTY WINDS ARE EXPECTED ACROSS PARTS OF EAST TEXAS...
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND EXTREME NORTHWEST
LOUISIANA...DURING THE LATE MORNING AND AFTERNOON HOURS ON
FRIDAY...

ARZ050-051-059>061-070>072-LAZ001>003-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-232200-
/O.CON.KSHV.LW.Y.0039.000000T0000Z-121123T2200Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-CADDO-BOSSIER-WEBSTER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...SHREVEPORT...
BOSSIER CITY...MINDEN...IDABEL...CLARKSVILLE...MT VERNON...
MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...
GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...
HENDERSON...CARTHAGE
1135 AM CST FRI NOV 23 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* EVENT...A STRONG PRESSURE GRADIENT IN THE WAKE OF A COLD FRONT 
  WILL RESULT IN NORTH WINDS OF 15 TO 25 MPH WITH A FEW HIGHER 
  GUSTS. 

* TIMING...GUSTY WINDS CAN BE EXPECTED ON FRIDAY FROM ABOUT MID 
  MORNING THROUGH LATE AFTERNOON. 

* IMPACT...STRONG WINDS MAY MAKE BOATING DIFFICULT ON AREA 
  WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

23
060 
WWUS74 KSHV 232031
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
231 PM CST FRI NOV 23 2012

...FREEZING TEMPERATURES EXPECTED FOR SOME AREAS THAT HAVE NOT YET
SEEN A FREEZE WARNING THIS SEASON...

LAZ001-002-TXZ136-149>151-240445-
/O.NEW.KSHV.FZ.W.0005.121124T0700Z-121124T1300Z/
/O.CON.KSHV.LW.Y.0039.000000T0000Z-121123T2200Z/
CADDO-BOSSIER-SMITH-CHEROKEE-RUSK-PANOLA-
INCLUDING THE CITIES OF...SHREVEPORT...BOSSIER CITY...TYLER...
RUSK...HENDERSON...CARTHAGE
231 PM CST FRI NOV 23 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CST SATURDAY. 

* EVENT...CANADIAN HIGH PRESSURE WILL CONTINUE TO SETTLE ACROSS
  THE FOUR STATE REGION TONIGHT...AND WITH CLEAR SKIES AND LIGHT
  WINDS...MINIMUM TEMPERATURES WILL FALL TO FREEZING OR BELOW
  ACROSS A LARGE PORTION OF THE REGION.

* TIMING...FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT THROUGH
  ABOUT SUNRISE SATURDAY MORNING.

* IMPACT...TENDER VEGETATION WILL BE SUSCEPTIBLE TO COLD RELATED
  DAMAGE. ADDITIONALLY...PET OWNERS MAY NEED TO TAKE PRECAUTIONS
  TO PROTECT OUTDOOR PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

LAZ012-013-TXZ152-240445-
/O.NEW.KSHV.FZ.W.0005.121124T0700Z-121124T1300Z/
BIENVILLE-JACKSON-NACOGDOCHES-
INCLUDING THE CITIES OF...BIENVILLE...JONESBORO...NACOGDOCHES
231 PM CST FRI NOV 23 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CST SATURDAY. 

* EVENT...CANADIAN HIGH PRESSURE WILL CONTINUE TO SETTLE ACROSS
  THE FOUR STATE REGION TONIGHT...AND WITH CLEAR SKIES AND LIGHT
  WINDS...MINIMUM TEMPERATURES WILL FALL TO FREEZING OR BELOW
  ACROSS A LARGE PORTION OF THE REGION.

* TIMING...FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT
  THROUGH ABOUT SUNRISE SATURDAY MORNING.

* IMPACT...TENDER VEGETATION WILL BE SUSCEPTIBLE TO COLD RELATED
  DAMAGE. ADDITIONALLY...PET OWNERS MAY NEED TO TAKE PRECAUTIONS
  TO PROTECT OUTDOOR PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ050-051-059>061-070>072-LAZ003-OKZ077-TXZ096-097-108>112-
124>126-137-138-232200-
/O.CON.KSHV.LW.Y.0039.000000T0000Z-121123T2200Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-WEBSTER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-GREGG-HARRISON-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...MINDEN...IDABEL...
CLARKSVILLE...MT VERNON...MT PLEASANT...PITTSBURG...
DAINGERFIELD...ATLANTA...QUITMAN...GILMER...JEFFERSON...
LONGVIEW...MARSHALL
231 PM CST FRI NOV 23 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* EVENT...A STRONG PRESSURE GRADIENT IN THE WAKE OF A COLD FRONT 
  WILL RESULT IN NORTH WINDS OF 15 TO 25 MPH WITH A FEW HIGHER 
  GUSTS. 

* TIMING...GUSTY WINDS CAN BE EXPECTED ON FRIDAY FROM ABOUT MID 
  MORNING THROUGH LATE AFTERNOON. 

* IMPACT...STRONG WINDS MAY MAKE BOATING DIFFICULT ON AREA 
  WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

23

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Nov 22, 10:15 PM CST, 6 minutes earlier.

Area forecast discussion, Nov 22, 10:15 PM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 PM CST THU NOV 22 2012

.DISCUSSION...
SHOWERS CONTINUE ACROSS PARTS OF THE REGION...MAINLY ALONG AND N
OF I-30...AHEAD OF A COLD FRONT ROUGHLY LOCATED FROM SW MO...
ACROSS CENTRAL OK...AND INTO N TX. EVENING SOUNDING STILL
INDICATES A SIGNIFICANT MID LEVEL DRY AIR POCKET...WITH PWAT OF
ONLY 0.57 INCHES. WHILE SOME MOISTENING OF THE MID LEVELS IS
EXPECTED...MODELS DO NOT INDICATE MUCH IN THE WAY OF QPF AS THE
FRONT MOVES THROUGH LATE TONIGHT INTO FRIDAY MORNING. HAVE LOWERED
POPS/WX/QPF ACCORDINGLY BASED ON MODEL DATA AND ONGOING RADAR AND
OBSERVATIONAL TRENDS FOR BOTH TONIGHT AND FRIDAY. ALSO OF NOTE...
WINDS AFTER FROPA ARE EXPECTED TO INCREASE BY MID MORNING ACROSS
PARTS OF E TX/SE OK/SW AR/EXTREME NW LA. A LAKE WIND ADVISORY HAS
BEEN ISSUED FOR THESE AREAS. TO WRAP UP THE UPDATE...HAVE MADE A
FEW TWEAKS TO MIN TEMP/SKY GRIDS BASED ON OBS/SATELLITE. UPDATED
PRODUCTS WILL BE OUT SHORTLY. /12/

&&

.AVIATION...
VCSH ONGOING ROUGHLY ALONG AND NORTHWEST OF THE I-30 CORRIDOR THIS
EVENING. MEANWHILE...A STRONG COLD FRONT NEAR A MCI...PNC...CDS LINE
IS STILL POISED TO ENTER SE OK/NE TX AND SW AR AFTER MIDNIGHT.
MODELS REMAIN CONSISTENT IN SOME SCATTERED SHOWERS AND THUNDERSTORMS
ACCOMPANYING THE COLD FRONT LATE TONIGHT AND THROUGH THE MORNING
HOURS ON FRIDAY. CEILINGS ARE CONFINED TO 10KFT OR HIGHER THIS
EVENING BUT AS THE FRONT NEARS THE TERMINAL LOCATIONS...SHOULD SEE
CEILINGS LOWERING TO AROUND 4-5KFT WITH THE POSSIBILITY OF MVFR
CEILINGS WITH ANY TSTM ACTIVITY IN ASSOCIATION WITH THE COLD FRONT.
LOOK FOR POST FRONTAL WINDS FROM THE NORTH AND NORTHEAST NEAR 10KTS
WITH SOME HIGHER GUSTS POSSIBLE. ANY MVFR CEILINGS SHOULD BE
CONFINED TO THE MORNING HOURS ON FRIDAY WITH THE AIR COLUMN
GRADUALLY DRYING OUT BY MID MORNING THROUGH THE AFTERNOON HOURS ON
FRIDAY. /13/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  51  67  35  59  38 /  40  40  10  10  10
MLU  47  65  34  57  33 /  20  40  10  10  10
DEQ  50  67  27  57  31 /  50  10  10  10  10
TXK  54  66  32  56  37 /  50  20  10  10  10
ELD  47  65  31  56  32 /  40  30  10  10  10
TYR  54  66  35  59  40 /  50  20  10  10  10
GGG  53  67  33  60  36 /  50  30  10  10  10
LFK  54  68  36  62  37 /  20  40  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 9 AM TO 4 PM CST FRIDAY FOR THE
     FOLLOWING ZONES: ARZ050-051-059>061-070>072.

LA...LAKE WIND ADVISORY FROM 9 AM TO 4 PM CST FRIDAY FOR THE
     FOLLOWING ZONES: LAZ001>003.

OK...LAKE WIND ADVISORY FROM 9 AM TO 4 PM CST FRIDAY FOR THE
     FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 9 AM TO 4 PM CST FRIDAY FOR THE
     FOLLOWING ZONES: TXZ096-097-108>112-124>126-136>138-149>151.

&&

12/13
Hazardous weather outlook, Nov 22, 11:49 AM CST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 AM CST THU NOV 22 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-231300-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1149 AM CST THU NOV 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS EVENING
AND TONIGHT AS AN UPPER-LEVEL DISTURBANCE AND COLD FRONT APPROACH
THE REGION. HOWEVER NOW WIDESPREAD HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FRONTAL BOUNDARY WILL MOVE ACROSS THE REGION ON MONDAY INTO
MONDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS.
ALTHOUGH WIDESPREAD ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A
FEW STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

05

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 2:31 PM CSTFreeze WarningSHVCherokee, Nacogdoches, Panola, Rusk, Smith16 hr

Nearby

Lake Wind Advisories in Texas, 2012Lake Wind Advisories in Arkansas, 2012Lake Wind Advisories in Louisiana, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.